# SDR IPXA13678238

- Difficulty date: April 10, 2013
- Submitted: May 10, 2013
- Operation: Air carrier
- Aircraft: N323UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27749
- Aircraft time: 42,628 hours, 13,213 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Stringer
- Part number: 146T334018
- Condition: Cracked
- Location: Bs 1502-1518
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C08, CRACK 1.1 INCHES, WAS FOUND ON STRINGER 20L BETWEEN BS 1502 AND 1518.  REPAIR IAW SR 1-2419267958.
